... ended up with horrible muscle pain from feet to head. Pain ebbed when atorvastatin was withdrawn. So far I have had a little extra pain in my lower back and hips but it's hard to determine if the statin drug is doing it because I have a lot of disc problems in lower back and bursitis in hip which my arthropod is going to fix next week. How many folks here have experienced muscle pain from these meds and how was it handled?
I reacted to pravastatin like that. I have fibro and it made the pain and exhaustion 10 times worse. I'm still arguing with my cardiologist over it, he's all for living forever and I'm for being able to function while I am alive. lolol I fail to understand in all these years why they havent' been able to come up with something for high cholesterol that doesn't do that to people.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Mar 2010 • 3 answers
Posted 12 Feb 2012 • 2 answers
Posted 18 Jul 2013 • 1 answer
Posted 23 Oct 2013 • 1 answer
Posted 28 May 2014 • 2 answers